MAUDE Adverse Event Report: SYNTHES GMBH STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM-LONG; RETRACTOR

SYNTHES GMBH STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM-LONG; RETRACTOR
Catalog Number 03.100.019
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, the non-acceptance of the instrument with cable in celeron material by the unimed hospital materials center, we consulted with nurse (b)(6), responsible for the technical area of the hospital's materials center.It is a material that has porosity due to exposure to the temperature of the sterilization process.It is the porosity of the celeron that compromises the cleaning process.It was understood then that the material compromises the sterilization process, since it has porosity that does not guarantee the effectiveness of cleaning.If you are not in accordance with the justification presented, i suggest that you present to the hospital technicians responsible, a document with the manufacturer's specifications that meet the standards of the manuals of good cleaning and sterilization practices.This report is for one (1) straight ball spike for low profile pelvic system-long.This is report 12 of 15 for complaint (b)(4).

Brand Name
STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM-LONG
Common Device Name
RETRACTOR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11866450
Report Number8030965-2021-04149
Device Sequence Number14383904
Product Code GAD
UDI-Device Identifier07611819796638
UDI-Public(01)07611819796638
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.100.019
Device Lot NumberT180868
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1